# SDR ASOA200901404

- Difficulty date: December 13, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 19,597 hours, 16,665 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319.70 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319.70 FRAME CORRODED STR 26R AFT SIDE.
